Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 296, NWS Springfield, MO

June 10, 2011Laclede County, Texas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 10, 2011, 11:25 PM CDT for Laclede County, Texas County, Wright County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 11:25 PM CDT (04:25 UTC)
Expired
Jun 11, 2011, 12:00 AM CDT
In force
35 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Laclede County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2176 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS53 KSGF 110425
SVRSGF
MOC105-215-229-110500-
/O.NEW.KSGF.SV.W.0296.110611T0425Z-110611T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1125 PM CDT FRI JUN 10 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR LYNCHBURG...OR 20 MILES NORTHWEST OF
  HOUSTON...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE LYNCHBURG...PLATO AND ROBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3741 9211 3739 9236 3756 9234 3758 9211
TIME...MOT...LOC 0425Z 267DEG 12KT 3748 9225
WIND...HAIL <50MPH 1.00IN

$$

WISE
1 follow-up statement
289 
WWUS53 KSGF 110450
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT FRI JUN 10 2011

MOC105-215-229-110501-
/O.EXP.KSGF.SV.W.0296.000000T0000Z-110611T0500Z/
LACLEDE MO-TEXAS MO-WRIGHT MO-
1150 PM CDT FRI JUN 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT...
NORTHWESTERN TEXAS AND SOUTHEASTERN LACLEDE COUNTIES WILL EXPIRE AT
MIDNIGHT CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3741 9211 3739 9236 3756 9234 3758 9211
TIME...MOT...LOC 0451Z 267DEG 12KT 3748 9214

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:43 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jun 10, 9:43 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
943 PM CDT FRI JUN 10 2011

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CELLS FROM FORT LEONARD WOOD TO ROLLA ARE ON THE EASTERN
PERIPHERY OF BETTER LARGE SCALE SHEAR. THEY HAVE BEEN RATHER PULSE-
LIKE IN NATURE...AND OCCASIONALLY PUTTING DOWN LARGE HAIL. THIS
THREAT SHOULD START TO DIMINISH WITH THE LOSS OF DAYTIME HEATING.

MEANWHILE...STORMS ARE STARTING TO CONSOLIDATE ACROSS EXTREME
SOUTHEAST KANSAS AS COLD POOLS CONGLOMERATE. REGIONAL RAOBS
INDICATE LOW LEVEL THETA-E DIFFERENTIALS ARE NOT AS HIGH AS LAST
NIGHT. WHILE THIS MAY INDICATE SLIGHTLY LESS IN THE WAY OF A WIND
THREAT...IT MAY ACTUALLY AID THE DURATION OF SHEAR/COLD POOL
BALANCE AS COLD POOLS WILL NOT STRENGTHEN AS QUICKLY. WILL
THEREFORE MAINTAIN A DAMAGING WIND THREAT THROUGH THE REMAINDER OF
THE EVENING. WILL ALSO MAINTAIN THE HAIL THREAT WITH MORE DISCRETE
CELLS CONTINUING TO SHOW MID LEVEL ROTATION. SEVERE WATCH 458
COVERS THIS WELL. DO THINK THE COLD POOL WILL EVENTUALLY BECOME
DOMINANT STARTING LATER TONIGHT...WHICH SHOULD RESULT IN A GENERAL
DECREASE IN SEVERE STORM COVERAGE. WILL STILL MAINTAIN A LOW END
OVERNIGHT SEVERE THREAT AS SHORT RANGE GUIDANCE MAINTAINS
1500-2500 J/KG OF MUCAPE AND 30 TO 40 KNOTS OF EFFECTIVE 0-6 KM
BULK SHEAR.

SCHAUMANN

&&

.DISCUSSION...
/ISSUED 315 PM CDT FRI JUN 10 2011/

CURRENTLY...QUASI-STATIONARY FRONT EXTENDS FROM QUINCY ILLINOIS TO
JUST NORTH OF NEVADA AND POINTS TO THE SOUTHWEST. A LITTLE MORE IN
THE WAY OF CLOUD COVER OBSERVED TODAY...AND THIS SHAVED A DEGREE
OR TWO OFF OUR TEMPERATURES COMPARED TO THE PAST SEVERAL DAYS. THE
ATMOSPHERE SOUTH OF THE BOUNDARY IS UNSTABLE WITH LIFTED INDEX
VALUES IN THE -8 TO -10 RANGE. MLCAPE HAS RISEN TO AROUND 2000
J/KG...GIVE OR TAKE...THOUGH WE CONTINUE TO BATTLE A BIT OF A CAP
WITH BOTH SBCIN AND MLCIN GREATER THAT 50 J/KG OVER THE WESTERN
HALF OF THE AREA. CIN IS WEAKER OVER THE EASTERN HALF OF THE AREA
AND HAVE ALREADY SEEN A FEW CELLS DEVELOP ACROSS CENTRAL MO.
TEMPERATURES WILL PEAK IN THE UPPER 80S TO AROUND 90 DEGREES OVER
THE NEXT HOUR OR SO.

TONIGHT AND SATURDAY...A FEW BOUNDARIES AND WEAK WAVES ALOFT WILL
MAKE FOR A MESSY FORECAST HEADING INTO TONIGHT. SHOULD SEE A
GRADUAL UPSWING IN CONVECTION DURING THE LATE AFTERNOON HOURS...
WITH GREATER INTEREST FOCUSED NEAR THE AFOREMENTIONED STATIONARY
BOUNDARY JUST TO OUR NORTHWEST. CLUSTERS OF SHOWERS AND STORMS
SHOULD DEVELOP AND MOVE INTO CENTRAL MO BY EARLY THIS
EVENING...WITH A SLOW TREND TO THE SOUTH WITH TIME. CERTAINLY
ENOUGH INSTABILITY TO SUPPORT SCATTERED STRONG TO SEVERE STORMS.
WHILE MID LEVEL LAPSE RATES ARE DECENT...7.5 C/KM...THERE IS A
RATHER LARGE WARM CLOUD DEPTH. HAIL TO THE SIZE OF QUARTERS WILL
BE POSSIBLE. SHOULD SEE A RISK FOR DAMAGING DOWNBURST WINDS AS
WELL. STRENGTH OF CONVECTION SHOULD WEAKEN AS WE LOSE DAYTIME
HEATING...THOUGH ACTIVITY SHOULD MAINTAIN ITSELF INTO THE
OVERNIGHT HOURS AS A LOW LEVEL JET INTERSECTS THE EFFECTIVE
BOUNDARY MOVING INTO THE AREA. COULD SEE A SLOW MOVEMENT OF THIS
ACTIVITY TO THE SOUTH...SO CANNOT RULE OUT A RISK FOR LOCALIZED
FLASH FLOODING.

THE BOUNDARY SHOULD SAG INTO SOUTHERN MISSOURI AND STALL NEAR THE
MO/ARK BORDER BY DAYBREAK WEDNESDAY. THIS FRONT WILL PROVIDE A
FOCUS FOR ADDITIONAL SHOWER AND THUNDERSTORM DEVELOPMENT SATURDAY.
INSTABILITY MAY BE A BIT WEAKER GIVEN BETTER PROSPECTS FOR DECENT
AMOUNT OF CLOUD COVERAGE DURING THE DAY...BUT CANNOT RULE OUT A
FEW STRONGER STORMS.

SATURDAY NIGHT AND SUNDAY...THE STALLED BOUNDARY TO OUR SOUTH WILL
MOVE BACK TO THE NORTH AND PROVIDE ADDITIONAL FOCUS FOR SHOWERS
AND STORMS...PARTICULARLY LATE SATURDAY NIGHT INTO SUNDAY. COULD
SEE A ROUND OF SEVERE STORMS SUNDAY AFTERNOON/EVENING. THE EXACT
LOCATION OF THE RISK WILL BE DETERMINED BY THE POSITIONING OF THE
FRONT DURING THIS TIME...WHICH REMAINS UNCERTAIN AND SOMETHING TO
MONITOR OVER THE WEEKEND.

MONDAY THROUGH FRIDAY...12Z SUITE OF MEDIUM RANGE MODEL OUTPUT
OFFERS VERY LITTLE CHANGES TO THE GOING FORECAST. SHOULD SEE A
GRADUAL TRANSITION TOWARD A PROGRESSIVE NORTHWEST FLOW ALOFT AS
RIDGING BECOMES FAVORED OVER THE SOUTHWEST STATE AND TROUGHING
FAVORED OVER THE EASTERN CONUS. OVERALL...THIS WILL MAINTAIN AT OR
JUST ABOVE AVERAGE TEMPERATURES WITH AN OPPORTUNITY FOR RAIN FROM
TIME TO TIME BASED ON TIMING OF SMALLER SCALE FEATURES. THERE
REMAINS A SIGNAL FOR RAIN CHANCES LATE TUESDAY INTO WEDNESDAY...
HOWEVER BEYOND THIS CONFIDENCE IN THE TIMING OF SHORTWAVES ALOFT
IS LOW. HAVE MAINTAINED CHANCE POPS LATE TUESDAY INTO
WEDNESDAY...WITH PERIODIC SLIGHT CHANCES FOR THE REMAINDER OF THE
FORECAST UNTIL DETAILS BECOME MORE CLEAR.

GAGAN

&&

.AVIATION...

THUNDERSTORMS WILL PUSH INTO SOUTHWEST MISSOURI THIS EVENING ALONG
AN ADVANCING FRONTAL BOUNDARY. INCLUDED VCTS PREVAILING GROUPS FOR
NOW AT KJLN AND KSGF. ONCE THE TIMING AND PLACEMENT OF STORMS
BECOMES CLEARER...AN AMENDMENT WILL LIKELY BE NEEDED TO INCLUDE
TEMPO OR PREVAILING THUNDERSTORMS. MVFR AND BRIEF IFR CONDITIONS
CAN BE EXPECTED WITH ANY THUNDERSTORMS. THINK THE STORMS WILL STAY
JUST NORTH OF KBBG TONIGHT. ONCE THE FRONT PUSHES THROUGH...
UPSTREAM OBSERVATIONS INDICATE AN MVFR DECK IN ITS WAKE. THUS
MAINTAINED THE MVFR FROM THE PREVIOUS FORECAST FOR LATER TONIGHT
AND EARLY SATURDAY MORNING. THUNDERSTORMS WILL THEN REDEVELOP
AGAIN SATURDAY AFTERNOON ACROSS SOUTHWEST MISSOURI. INSERTED
PREVAILING CB GROUP TO COVER THIS FOR NOW.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 10, 6:15 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
615 PM CDT FRI JUN 10 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
615 PM CDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.
  LIMITED FLASH FLOOD RISK.

DISCUSSION...

  THUNDERSTORMS WILL DEVELOP THIS EVENING ALONG AND AHEAD OF A
  FRONTAL BOUNDARY ACROSS EASTERN KANSAS. THESE STORMS ARE THEN
  EXPECTED TO MERGE INTO CLUSTERS AND LINE SEGMENTS AS THEY
  MOVE INTO WESTERN MISSOURI LATER THIS EVENING. STRAIGHT LINE
  WIND GUSTS OVER 60 MPH...HAIL TO THE SIZE OF HALF DOLLARS...
  AND FREQUENT LIGHTNING STRIKES WILL BE THE MAIN THREATS WITH
  THESE STORMS ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR.
  THERE WILL ALSO BE A LIMITED FLASH FLOODING RISK IN LOCATIONS
  THAT RECEIVE MULTIPLE STORMS.

  WHILE STORMS ARE EXPECTED TO GENERALLY WEAKEN STARTING LATE
  THIS EVENING...A FEW STRONG TO SEVERE STORMS WILL REMAIN
  POSSIBLE ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. DURING
  THE OVERNIGHT PERIOD...THE MAIN THREATS WITH THESE STORMS
  WILL BE HAIL TO THE SIZE OF QUARTERS...WIND GUSTS TO
  60 MPH...FREQUENT LIGHTNING STRIKES...AND HEAVY RAINFALL
  WHICH COULD LEAD TO LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY
  THROUGH MONDAY OF NEXT WEEK. SEVERE THUNDERSTORMS CAN NOT BE
  RULED OUT...ESPECIALLY DURING THE SUNDAY AFTERNOON AND EVENING
  TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ALONG AND NORTH
  OF THE INTERSTATE 44 CORRIDOR.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Special weather statement, Jun 10, 9:39 PM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 PM CDT FRI JUN 10 2011

KSZ097-101-110345-
CHEROKEE KS-CRAWFORD KS-
939 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND NORTHERN CHEROKEE
COUNTIES UNTIL 1045 PM CDT...

AT 934 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
WALNUT TO 14 MILES WEST OF SHERMAN...MOVING EAST AT 35 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

PEOPLE IN CRAWFORD AND NORTHERN CHEROKEE COUNTIES...INCLUDING
WALNUT...MCCUNE...WEST MINERAL...CARONA...GIRARD...COLUMBUS...
SCAMMON...CHEROKEE...WEIR...ENGLEVALE...ARMA...PITTSBURG...FRONTENAC
AND MULBERRY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION
SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3759 9509 3763 9509 3764 9462 3711 9462
      3714 9508 3738 9508 3739 9509 3758 9510
TIME...MOT...LOC 0239Z 268DEG 31KT 3753 9525 3725 9526

WISE
Special weather statement, Jun 10, 9:52 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT FRI JUN 10 2011

MOZ071-082-083-110315-
DENT MO-PHELPS MO-TEXAS MO-
952 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...
NORTHWESTERN DENT AND SOUTHWESTERN PHELPS COUNTIES UNTIL 1015 PM
CDT...

AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF BEULAH...OR 19 MILES SOUTHEAST OF
WAYNESVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3779 9157 3756 9152 3752 9199 3770 9203
TIME...MOT...LOC 0252Z 259DEG 14KT 3761 9197

WISE
Local storm report, Jun 10, 10:36 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             5 WSW GARLAND           37.72N 94.70W
06/10/2011  E0.88 INCH       BOURBON            KS   TRAINED SPOTTER

&&

JTK
Special weather statement, Jun 10, 10:48 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI JUN 10 2011

MOZ082-083-110415-
DENT MO-TEXAS MO-
1048 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TEXAS AND SOUTHWESTERN
DENT COUNTIES UNTIL 1115 PM CDT...

AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SUCCESS...OR 13 MILES NORTHWEST OF
HOUSTON...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND
40 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING.
SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3723 9165 3727 9221 3759 9216 3761 9202
      3760 9182 3761 9181 3761 9168 3736 9165
TIME...MOT...LOC 0349Z 259DEG 15KT 3748 9208

WISE
Special weather statement, Jun 10, 11:12 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT FRI JUN 10 2011

MOZ071-082-083-098-110500-
DENT MO-PHELPS MO-SHANNON MO-TEXAS MO-
1112 PM CDT FRI JUN 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHEASTERN TEXAS...
NORTHERN SHANNON AND SOUTH CENTRAL PHELPS COUNTIES UNTIL MIDNIGHT
CDT...

AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF
BEULAH TO 4 MILES NORTH OF RAYMONDVILLE...MOVING EAST AT 25 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS CREEKS...
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS AUTOMOBILES CAN QUICKLY STALL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3730 9188 3767 9198 3772 9130 3771 9130
      3771 9115 3759 9115 3758 9117 3759 9130
      3751 9131 3750 9120 3742 9120 3741 9117
      3732 9117 3731 9115 3727 9115
TIME...MOT...LOC 0411Z 271DEG 21KT 3760 9184 3739 9179

WISE
Local storm report, Jun 10, 11:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 PM CDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     TSTM WND GST     4 SW FORT SCOTT         37.80N 94.77W
06/10/2011  M54.00 MPH       BOURBON            KS   AWOS

            FORT SCOTT AWOS.

1035 PM     TSTM WND DMG     1 E FORT SCOTT          37.84N 94.69W
06/10/2011                   BOURBON            KS   EMERGENCY MNGR

            2 FOOT DIAMETER TREE DOWN.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 8:18 PM CDTSpecial Weather StatementSGFPulaski27 min
Jun 10, 8:31 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski26 min
Jun 10, 8:40 PM CDTSevere Thunderstorm WarningSGFVernon65 min
Jun 10, 8:50 PM CDTSpecial Weather StatementSGFMaries25 min
Jun 10, 8:58 PM CDTSpecial Weather StatementSGFPhelps32 min
Jun 10, 9:10 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski35 min
Jun 10, 9:35 PM CDTSevere Thunderstorm WarningSGFVernon15 min
Jun 10, 9:52 PM CDTSpecial Weather StatementSGFPhelps23 min
Jun 10, 10:13 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon44 min
Jun 10, 10:48 PM CDTSpecial Weather StatementSGFTexas27 min
Jun 10, 11:12 PM CDTSpecial Weather StatementSGFDent48 min
Jun 10, 11:50 PM CDTSpecial Weather StatementSGFTexas25 min
Jun 11, 1:20 PM CDTSpecial Weather StatementSGFDouglas40 min
Jun 11, 1:41 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell49 min
Jun 11, 2:02 PM CDTSevere Thunderstorm WarningSGFOregon, Shannon28 min
Jun 11, 2:28 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell47 min
Jun 11, 2:34 PM CDTSpecial Weather StatementSGFOregon26 min
Jun 11, 2:58 PM CDTSpecial Weather StatementSGFOregon47 min
Jun 11, 3:22 PM CDTSpecial Weather StatementSGFOzark53 min
Jun 11, 3:26 PM CDTSevere Thunderstorm WarningSGFOregon49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.